MAUDE Adverse Event Report: Merit Medical Systems Inc. HeRO.HeRO®; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

Merit Medical Systems Inc. HeRO.HeRO®; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Catalog Number HEROGRAFT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Respiratory Failure (2484)
Date of Event 06/30/2026
Type of Reportable Event Death
Event or Problem Description
The subject in a merit hero graft clinicial trial was admitted on (b)(6)2026 for acute on chronic hypoxic respiratory failure.On (b)(6)2026, a code was called for agonal breathing and profound bradycardia that became pulseless electrical activity (pea) arrest.Cardiopulmonary resuscitation (cpr) was initiated on the patient resulting in intubation and transfer to the intensive care unit (icu).Subject continued to experience profound bradycardia and pea arrest despite several rounds of iv medications/fluids and the use of a lucas device.Subject coded multiple times for over a period of 5 hours.All efforts were eventually deemed futile and stopped.The patient expired.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the product history and complaint database could not be performed since the lot number was not provided.

Brand Name
HeRO.HeRO®
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50052736
Report Number1721504-2026-00183
Device Sequence Number13127131
Product Code DSY
UDI-Device Identifier00884450563922
UDI-Public00884450563922
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHEROGRAFT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown